# SDR 2007UALA00674

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 37,491 hours, 13,383 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED -EXT LOADS AFT L- NO GREEN SYS OK LIGHT CIDS RESET, NO HELP.  [SUP 05-24-07]  FAULT TRACED TO A FAULTY SLIDE PACK AT DOOR 2L. OVERHAUL OF THE SLIDE PACK FOUND THE GREEN SYSTEM LIGHTS TO BE DAMAGED.
